It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-22-2004, 04:53 AM   #1
sap sap is offline
Junior Member
(male)
 
Join Date: Feb 2003
Posts: 27
sap HB User
Prozac heartburn?

Have any of you ever gotten heartburn shortly after taking prozac (fluoxetine)? I'm on a 20mg dose and every once in a while I get this heartburn after taking it. I always drink it with plenty of water, but it usually won't happen if i take it after a meal. Recently I've been getting it a lot more often, though there have been times when I haven't gotten it for months straight.

Anyone else have this problem?

 
Old 01-22-2004, 06:47 AM   #2
Senior Member
(female)
 
Join Date: Dec 2003
Location: CYPRUS
Posts: 290
Madj HB User
Re: Prozac heartburn?

I've just started taking Prozac again after many years and I must say that I haven't really experienced any side effects. Have you asked your doctor about it?

 
Sponsors Lightbulb
   
Old 01-22-2004, 10:01 AM   #3
Senior Member
(female)
 
Join Date: Jul 2003
Posts: 153
LynneJW HB User
Re: Prozac heartburn?

I have been on 20mg of prozac for one month now. The day I took my second dose, I guess I didn;'t drink enough water, and then I went to sleep. I think the dang thing dissolved in my esophagus, cuz I had the absolute WORST heartburn ever (worse than when I was pregnant). Since then, i haven't been experiencing what I would call heart burn, but I have an on-again, off-again feeling that there is a lump in my throat. The doc said that this could be another manifestation of anxiety, or it could be reflux in the absence of the other "louder" symptoms (burning discomfort, etc). She upped my dose yesterday to 30 mg, since I have been having some really bad panic attacks (I was actually having one at the docs office, so she was able to see me in all my panic-glory, )I tried over the counter Zantac to see if that helped with this lump-feeling, and it didn't so I don't think it's heartburn or reflux. I know that prozac can occaisionally cause discomfort when swallowing, as well as other GI complaints. It might be worthwhile to take this up with your doctor.
Lynne

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Prozac & clonazapam for depression dpau325 Bipolar Disorder 3 12-03-2009 07:30 PM
Prozac effect tulum Anxiety 5 10-03-2009 11:11 PM
Disadvantage of Zoloft,Prozac,Others Phillip1755 Anxiety 8 09-24-2009 04:05 PM
Trouble swallowing Prozac? tUrRrRa Anxiety 2 08-19-2009 07:39 AM
Prozac vs Wellbutrin Serra Depression 8 08-15-2007 11:23 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



mjewell (11), Andrea78 (7), Stormlover712 (3), Graciecat (2), DawnMarie1978 (2), tnmomofive (2), db851 (2), davidv1 (2), lennon3 (2), tommy508 (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!